MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device problem code 3191 is being used to capture the reportable issue of aborted/cancelled procedure the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in an rirs procedure performed on (b)(6) 2020.According to the complainant, during the procedure, no image would display on the lithovue touch pc although the power cable was connected and the power was on.There were no more scopes available at the time of this case.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in an rirs procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue touch pc although the power cable was connected and the power was on.There were no more scopes available at the time of this case.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.
 
Additional Manufacturer Narrative
Block h10: device problem code 3191 is being used to capture the reportable issue of aborted/rescheduled procedure.Block h10: investigation results: the returned lithovue touch pc was analyzed, and a visual evaluation noted that there were no scratches or any physical damage.A functional evaluation noted that the lithovue touch pc confirmed touch panel pc leds turn on.The lithovue touch pc display was blank at power on.The touch pc booted up to the blank screen instead of the application screen.The reported the monitor was blacked out was replicated.The reported event was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for the monitor was blacked out was most likely determined to be defective component inside the touch pc from the functional test performed and the analysis of the available information.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, it can be concluded that defective component inside the touch pc was the most probable cause of the complaint/event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10756165
Report Number3005099803-2020-04959
Device Sequence Number3865346
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Device Lot NumberLV02501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1